Alert archive / Florida / Red Flag Warnings in 2006
Red Flag Warning 62, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Sep 25, 2006, 12:45 PM CDT for Walton County, Florida. It took effect at Sep 26, 2006, 1:00 PM CDT. It was in force for . No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 25, 2006, 12:45 PM CDT (17:45 UTC)
- In effect from
- Sep 26, 2006, 1:00 PM CDT
- Expired
- Sep 26, 2006, 6:37 AM CDT
- In force
- Issued by
- NWS Mobile, AL
County Walton County, FL
The radar
The Eglin Afb radar (KEVX), 25 km from the middle of the area, began a volume at 17:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 5.8 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 816 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 562 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KMOB 251745 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 1245 PM CDT MON SEP 25 2006 ...A RED FLAG WARNING IS NOW IN EFFECT TUESDAY AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE FOR THE OCCURRENCE OF SEVERAL HOURS OF CRITICALLY LOW DAYTIME RH LESS THAN 35 PERCENT... .A DRIER AIRMASS WILL SETTLE ACROSS THE AREA THROUGH MIDWEEK AS HIGH PRESSURE BUILDS ACROSS THE REGION. FLZ001>006-008-261130- /O.UPG.KMOB.FW.A.0049.060926T1700Z-060926T2200Z/ /O.NEW.KMOB.FW.W.0062.060926T1800Z-060926T2200Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- COASTAL WALTON- 1245 PM CDT MON SEP 25 2006 ...A RED FLAG WARNING IS IN EFFECT TUESDAY AFTERNOON FROM 1 TO 5 PM FOR THE WESTERN FLORIDA PANHANDLE FOR THE OCCURRENCE OF SEVERAL HOURS OF CRITICALLY LOW DAYTIME RH LESS THAN 35 PERCENT... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. A LONG DURATION OF LOW RELATIVE HUMIDITIES SUPPORTS INCREASED FIRE GROWTH POTENTIAL. $$
1 follow-up statement
000 WWUS84 KMOB 261137 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 630 AM CDT TUE SEP 26 2006 ...RED FLAG WARNING IS CANCELLED... .DESPITE THE DRIER NORTHERLY FLOW...RESIDUAL MOISTURE IN THE LOW LEVEL WILL REMAIN THROUGH THIS AFTERNOON. ALTHOUGH SURFACE BASED RELATIVE HUMIDITY VALUES ARE EXPECTED TO REACH AS LOW AS 35 PERCENT SOMETIME EARLY THIS AFTERNOON...THE REQUIRED FOUR HOUR DURATION OF RH VALUES BELOW 35 PERCENT NECESSARY FOR A RED FLAG WARNING ACROSS THE WESTERN FLORIDA PANHANDLE WILL NOT OCCUR TODAY. THEREFORE...THE RED FLAG WARNING HAS BEEN CANCELLED. FLZ001>006-008-261245- /O.CAN.KMOB.FW.W.0062.060926T1800Z-060926T2200Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- COASTAL WALTON- 630 AM CDT TUE SEP 26 2006 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE RED FLAG WARNING. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Sep 25, 9:15 AM CDT, 3 hours 30 minutes earlier.
Area forecast discussion, Sep 25, 9:15 AM CDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
915 AM CDT MON SEP 25 2006
.SHORT TERM (TODAY AND TONIGHT)...MID MORNING UPDATE WILL CONCERN
COVERAGES OF PRECIPITATION. LATEST UPPER AIR MAP ANALYSIS SHOWS H85
FRONT JUST NORTHWEST OF THE FORECAST AREA THIS MORNING...WHILE
SURFACE FRONT HAS PASSED OFF TO THE EAST. WE HAVE MAINTAINED SOME
MENTION OF SHOWERS...EXPECTED TO BE ISOLATED OVER THE WESTERN
FLORIDA PANHANDLE AS H85 FRONT COULD HELP SQUEEZE ANY REMAINING
MOISTURE OUT TODAY BEFORE IT MOVES THROUGH. ELSEWHERE...WE EXPECT A
MOSTLY SUNNY SKY AND DRIER CONDITIONS TODAY. WILL MAINTAIN MAV MOS
GUIDANCE FOR TEMPS. /10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...FIRE WEATHER WATCH FROM NOON TUESDAY TO 5 PM TUESDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...COASTAL WALTON...INLAND ESCAMBIA...
INLAND OKALOOSA...AND INLAND SANTA ROSA.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Sep 25, 6:00 AM CDT, 6 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 600 AM CDT MON SEP 25 2006 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-079- 260000- COASTAL WATERS FROM DESTIN FL TO PASCAGOULA MS OUT 60 NM- MOBILE BAY- BALDWIN COASTAL-BALDWIN INLAND -BUTLER-CHOCTAW-CLARKE-CONECUH- COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND- GEORGE-GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL-OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE-WASHINGTON-WAYNE-WILCOX- 600 AM CDT MON SEP 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE AND ADJACENT GULF COASTAL WATERS. .DAY ONE..TODAY AND TONIGHT. A MODERATE TO STRONG NORTHERLY WIND FLOW WILL PERSIST OVER THE MARINE AREA THROUGH TONIGHT. OTHERWISE NO HAZARDOUS OR SEVERE WEATHER IS EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS OR SEVERE WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS OR EMERGENCY MANAGEMENT PERSONNEL FOR SEVERE WEATHER OPERATIONS IS NOT EXPECTED TO BE REQUIRED THROUGH TONIGHT.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 24, 11:43 PM CDT | Marine Weather Statement | MOB | 77 min |
Nearby
Red Flag Warnings in Florida, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.